MathSciNet Relay Station
MathSciNet bibliographic data
MR1322915 47H10 (34G10 47S50 54E70 54H25)
Chang, S. S.; Lee, B. S.; Cho, Y. J.; Chen, Y. Q.; Kang, S. M.; Jung, J. S. Generalized contraction mapping principle and differential equations in probabilistic metric spaces. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2367–2376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement